X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (6796) 6796
Book Chapter (50) 50
Conference Proceeding (42) 42
Book / eBook (23) 23
Report (14) 14
Dissertation (13) 13
Patent (13) 13
Newspaper Article (7) 7
Book Review (1) 1
Magazine Article (1) 1
Newsletter (1) 1
Paper (1) 1
Trade Publication Article (1) 1
Web Resource (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (2158) 2158
mathematics, applied (1371) 1371
humans (1363) 1363
analysis (1288) 1288
research (711) 711
positive solutions (687) 687
female (685) 685
mathematics, general (673) 673
male (655) 655
mathematical analysis (618) 618
animals (609) 609
multidisciplinary sciences (596) 596
studies (565) 565
positive selection (532) 532
research article (531) 531
existence (511) 511
genomes (475) 475
gram-positive bacteria (468) 468
proteins (439) 439
adult (403) 403
science (399) 399
medicine (390) 390
algorithms (372) 372
positive feedback (370) 370
bacteria (368) 368
genomics (361) 361
genes (355) 355
evolution (353) 353
genetics & heredity (340) 340
boundary value problems (339) 339
biology (333) 333
ecology (330) 330
middle aged (325) 325
microbiology (313) 313
partial differential equations (313) 313
genetics (312) 312
usage (304) 304
gene expression (303) 303
genetic aspects (290) 290
algebra (289) 289
mathematical models (286) 286
ordinary differential equations (281) 281
differential equations (280) 280
false positive reactions (279) 279
neurosciences (271) 271
operators (262) 262
evolutionary biology (259) 259
radiology, nuclear medicine & medical imaging (250) 250
difference and functional equations (245) 245
computer simulation (230) 230
aged (229) 229
physics (227) 227
mutation (225) 225
physiological aspects (222) 222
theorems (221) 221
life sciences (219) 219
methods (218) 218
biochemistry & molecular biology (208) 208
cancer (201) 201
physics, mathematical (200) 200
phylogeny (189) 189
optimization (186) 186
nonlinearity (184) 184
applications of mathematics (183) 183
health aspects (183) 183
algebra and number theory (182) 182
environmental sciences (182) 182
magnetic resonance imaging (182) 182
young adult (182) 182
quantum physics (181) 181
uniqueness (178) 178
selection, genetic (176) 176
identification (174) 174
positive solution (174) 174
population genetics (173) 173
population (169) 169
deoxyribonucleic acid--dna (167) 167
reproducibility of results (166) 166
biology and life sciences (164) 164
equations (164) 164
dynamics (160) 160
functional analysis (160) 160
evolution, molecular (159) 159
brain (157) 157
computer science (157) 157
stability (155) 155
biotechnology & applied microbiology (154) 154
boundary conditions (153) 153
calculus of variations and optimal control; optimization (153) 153
feedback (151) 151
meteorology & atmospheric sciences (150) 150
neuroimaging (150) 150
antibiotics (145) 145
fourier analysis (145) 145
theoretical, mathematical and computational physics (145) 145
expression (144) 144
adaptation (143) 143
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (8) 8
Gerstein Science - Stacks (5) 5
Robarts - Stacks (2) 2
UTL at Downsview - May be requested (2) 2
Collection Dvlpm't (Acquisitions) - Vendor file (1) 1
Mathematical Sciences - May be requested in 6-10 wks (1) 1
Media Commons - Microtexts (1) 1
OISE - Theses (1) 1
Online Resources - Online (1) 1
Trinity College (John W Graham) - Stacks (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (6957) 6957
French (24) 24
German (24) 24
Japanese (10) 10
Russian (8) 8
Czech (7) 7
Slovak (6) 6
Portuguese (4) 4
Spanish (4) 4
Chinese (3) 3
Hungarian (2) 2
Norwegian (2) 2
Dutch (1) 1
Italian (1) 1
Korean (1) 1
Swedish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of functional analysis, ISSN 0022-1236, 01/2016, Volume 270, Issue 1, pp. 359 - 374
We employ the pinching theorem, ensuring that some operators A admit any sequence of contractions as an operator diagonal of A, to deduce/improve two recent... 
Unitary orbit | Conditional expectation onto a masa | Essential numerical range | Positive linear maps | MATHEMATICS | COMPRESSIONS | SUMS | Algebra
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 06/2019, Volume 571, pp. 92 - 102
We revisit a classical result, the Russo-Dye Theorem, stating that every positive linear map attains its norm at the identity. 
Matrix geometric mean | Matrix inequalities | Unitary orbits | Positive linear maps | MATHEMATICS | MATHEMATICS, APPLIED | Theorems | Maps | Dyes
Journal Article
International journal of mathematics, ISSN 1793-6519, 2018, Volume 29, Issue 12, p. 1850088
For a positive linear map [Formula: see text] and a normal matrix [Formula: see text], we show that [Formula: see text] is bounded by some simple linear combinations in the unitary orbit... 
matrix geometric mean | Matrix inequalities | positive linear maps | unitary orbits | Schur products | MATHEMATICS | OPERATORS
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 08/2016, Volume 503, pp. 233 - 247
Following an idea of Choi, we obtain a decomposition theorem for k-positive linear maps from Mm(C) to Mn(C), where 2≤k PPT entangled states | k-positivity | Positive maps between low-dimensional matrix algebras | Decomposability | Schmidt number
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 02/2016, Volume 491, pp. 30 - 40
It is shown how positive linear maps can be used to obtain lower bounds for spreads of normal matrices... 
Trace | Spread | Numerical range | Positive unital linear map | linear map | Positive unital | Spread Trace | MATHEMATICS | MATHEMATICS, APPLIED | LOWER BOUNDS
Journal Article
Linear & multilinear algebra, ISSN 1563-5139, 2017, Volume 66, Issue 7, pp. 1449 - 1460
We improve and generalize some operator inequalities for positive linearmaps. It is shown, among other inequalities, that if 0 < m <= B <= m < M <= A <= M or 0... 
operator norm | Young inequality | AM-GM inequality | Positive linear maps | MATHEMATICS | OPERATOR INEQUALITIES | Inequalities
Journal Article
Mathematica Slovaca, ISSN 1337-2211, 2019, Volume 69, Issue 4, pp. 919 - 930
...a o DOI: 10.1515/ms-2017-0277 Math. Slovaca 69 (2019), No. 4, 919–930 SOME REFINEMENTS OF YOUNG TYPE INEQUALITY FOR POSITIVE LINEAR MAP Chaojun Yang — Yaxin... 
Secondary 46B20 | Kantorovich constant | positive linear map | Primary 47A63 | Young inequality | arithmetic-geometric means | REVERSE YOUNG | MATHEMATICS | OPERATOR INEQUALITIES | Arrays | Inequality
Journal Article
Acta Mathematica Vietnamica, ISSN 0251-4184, 12/2018, Volume 43, Issue 4, pp. 619 - 627
Positive bi-linear maps between matrix algebras play important roles to detect tri-partite entanglement by the duality between bi-linear maps and tri-tensor products... 
Indecomposable | Exposed | 15A30 | Partial transpose | Separable | Positive multi-linear maps | 46L07 | 81P15 | Mathematics, general | Mathematics
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 04/2020, Volume 590, pp. 124 - 132
A linear map Φ:Mn→Mk is called completely copositive if the resulting matrix [Φ(Aj,i)]i,j=1m is positive semidefinite for any integer m and positive semidefinite matrix... 
Positive semidefinite | Positive partial transpose | Block matrices | Partial trace | MATHEMATICS | MATHEMATICS, APPLIED | INEQUALITIES | POSITIVE LINEAR MAPS | Mathematical analysis | Matrix methods | Maps
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 01/2011, Volume 434, Issue 1, pp. 14 - 17
We show an inequality for unital positive linear maps Φ interpolating Choi’s inequality (p=0) with a recent result of Bourin and Ricard... 
Choi inequality | Order preserving operator inequality | Kadison inequality | Unital positive linear map | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 09/2017, Volume 529, pp. 215 - 257
For two positive maps ϕi:B(Ki)→B(Hi), i=1,2, we construct a new linear map ϕ:B(H)→B(K), where K=K1⊕K2⊕C, H=H1⊕H2⊕C, by means of some additional ingredients such as operators and functionals... 
Indecomposable | Exposed | Extremal | Positive map | PPT state | Entanglement witness | MATHEMATICS | MATHEMATICS, APPLIED | SEPARABILITY | LINEAR-MAPS | Algebra
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 08/2020, Volume 598, pp. 110 - 144
...; our examples show that the upper bound is obtained. Such biquadratic forms define positive linear maps on real symmetric 3... 
Extreme rays | Sums of squares | Positive maps | Biquadratic forms | MATHEMATICS | MATHEMATICS, APPLIED | NONNEGATIVE POLYNOMIALS | CONVEXITY | REAL ZEROS | SUMS | Mathematical analysis | Upper bounds | Matrix methods
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2018, Volume 468, Issue 2, pp. 1144 - 1163
...=T⁎. This paper is devoted to describing which linear maps leave the class of complex symmetric operators invariant... 
Complex symmetric operator | Similarity | Completely positive map | Linear preserver | MATHEMATICS | MATRIX | MATHEMATICS, APPLIED | UNITARY EQUIVALENCE | OPERATORS | Legislators
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 05/2017, Volume 449, Issue 2, pp. 1472 - 1478
Let a linear map Φ between two unital C⁎-algebras be positive and unital. Kadison showed that if f(t)=|t| and Φ(f(X))=f(Φ(X... 
Positive linear map | [formula omitted]-homomorphism | Rigid function | Operator convex function | Davis and Choi's inequality | Distribution | homomorphism | MATHEMATICS | MATHEMATICS, APPLIED | OPERATOR | MAJORIZATION | JENSEN INEQUALITY | C-homomorphism
Journal Article
Linear & multilinear algebra, ISSN 1563-5139, 2018, Volume 68, Issue 8, pp. 1 - 17
We present some properties of (not necessarily linear) positive maps between -algebras... 
Lieb map | algebra | n-positive map | superadditive | nonlinear map | Bojan Kuzma | Linearity | Maps | Algebra
Journal Article
Journal of mathematical analysis and applications, ISSN 0022-247X, 2013, Volume 402, Issue 1, pp. 127 - 132
.... Then for every unital positive linear map Φ, Φ(A−1)2≤((M+m)24Mm)2Φ(A)−2. As a consequence, Φ(A−1)Φ(A)+Φ(A)Φ(A−1)≤(M+m)22Mm. 
Schwarz inequality | Choi’s inequality | Kantorovich inequality | Operator inequalities | Wielandt inequality | Positive linear maps | Choi's inequality | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 2001, Volume 323, Issue 1-3, pp. 61 - 73
We introduce a new family of indecomposable positive linear maps based on entangled quantum states... 
Quantum entanglement | Quantum information theory | Positive linear maps | MATHEMATICS | quantum entanglement | quantum information theory | MATHEMATICS, APPLIED | positive linear maps
Journal Article
The Electronic journal of linear algebra, ISSN 1537-9582, 2011, Volume 22, pp. 179 - 190
We present a Diaz-Metcalf type operator inequality as a reverse Cauchy-Schwarz inequality and then apply it to get some operator versions of Polya-Szego's,... 
Operator inequality | Ozeki-Izumino-Mori-Seo inequality | Reverse cauchy-schwarz inequality | Positive map | Diaz-Metcalf type inequality | FORMS | MATHEMATICS | CAUCHY-SCHWARZ INEQUALITY | Reverse Cauchy-Schwarz inequality | REVERSE
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.